advertisement
Question
Posted by: Audrey | 2010-09-16

Reoccurring pharyngitis



I have had the condition now for the past 6 months- lately i noticed a tinglin sensation in my neck and face. i am currently using a nasal spray Budeflam &  tablets Ferrox

What else can i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Audrey

A proper diagnosis must be made. I suggest an ENT evaluation to evaluate the status of your throat, up to the level of the larynx.
Tingling sensations may point toward a viral origin, that effect the cranial nerves in the facial area. It is also possible that you are suffering from a PND, not well controlled on your current Budeflam, an you may require a different nasal spray.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement